# SDR Z5FA010810N413CS1

- Difficulty date: January 8, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N413CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0082
- Aircraft time: 3,240 hours, 2,329 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C127171
- Part serial: 1576
- Condition: Frozen
- Location: Aoa
- Part time: 3,240 hours, 2,329 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND BECOMING AIRBORNE THE STICK SHAKER WENT OFF CONTINUOUSLY WITH AIRSPEED INDICATION IN RED. CREW LEVELED OFF FROM 5000’ TO 2200’ AND DECLARED AN EMERGENCY. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT. MX FOUND THE ANGLE OF ATTACK VANE FROZEN INTO POSITION. THE AOA VANE WAS DEICED. OPS CHECK OF THE AOA SYSTEM AND HEATER WAS GOOD. ACFT WAS RETURNED TO SERVICE.
